# SDR UALA2012102906189

- Difficulty date: October 29, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 56,778 hours, 21,279 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517313
- Part serial: 2040
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAULT EXT LOADS AFT L.  REPLACED LEFT AFT ESCAPE SLIDE.
